See Alike in...

Alike App

Browser

Sylviabry20

435d

So went to see my cardiologist for 1st time since 2021 due to worsening palpitations and just overall feeling off. Got put on new med (one my grandpa took) and I’m worried I got the same heart issue like he had (I’ve been told I would by my old pediatric cardiologist). And my family dr says if I exercise hard she fears my heart would explode🤦🏼‍♀️ get another holter monitor on the 24th. Hopefully find some answers soon!

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion